Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 1, Pages 11-28
http://dx.doi.org/10.1155/S1048953395000025

Diffusion approximation for first overflow time in GI/G/m system with finite capacity

1Korea Advanced Institute of Science and Technology, Department of Mathematics, Gusong-dong, Yusong-gu, Taejon 305-701, Korea
2Changwon National University, Department of Statistics, 9 Sarimdong, Changwon 641-773, Korea

Received 1 February 1994; Revised 1 June 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bong Dae Choi, Yong Wan Lee, and Yang Woo Shin, “Diffusion approximation for first overflow time in system with finite capacity,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 11-28, 1995. https://doi.org/10.1155/S1048953395000025.